Discussions By Condition: Eye conditions

My eye pressure is up due to taking predizone eye med. I have stopped taking med. pressure go down

Posted In: Eye conditions 0 Replies
  • Posted By: Anonymous
  • December 6, 2014
  • 02:28 PM

I had cataract surgery, taking prednisone, eye pressure went up. Stop taking med, will pressure go down?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?